# SDR SWAA2022061512507

- Difficulty date: May 27, 2022
- Submitted: June 15, 2022
- Operation: Air carrier
- Aircraft: N251WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32510
- Aircraft time: 53,224 hours, 31,891 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Vapor Barrier
- Condition: Cracked
- Location: Wheel Well
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK VAPOR VARRIER BS 663 R/H SIDE AT MAIN WHEEL WELL COMPARTMENT 2022-291399 / [01] TOOL USED: HOTBONDER: P/N:HCS9200B-AV S/N:18196021 DUE DATE:16-JAN-23;[02] TOOL USED: SCALE: P/N:SCA-301 S/N:AE-412136 DUE DATE:14-MAR-23;[03] REPAIRED VAPOR BARRIER BS 663 R/H SIDE AT MAIN WHEEL WELL COMPARTMENT IAW B737-700 SRM 51-70-04-2R-10 REPAIR 10 TOOL USED: CALIPER P/N 500-197-30 S/N:15120589 DUE DATE: 28-JAN-23. SCALE P/N:SCA-301 S/N:412123 DUE DATE:14-MAR-23 SEE INDIVIDUAL SIGNOFFS BELOW;[04] TASK COMPLETED. RII INSPECTION COMPLETED.
